# SDR USAA050710

- Difficulty date: June 1, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fusleage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SUPPORT CLIP CRACKED, AFT CARGO COMPARTMENT SUPPORT CLIP AT STATION 771 STRINGER 26R.  FABRICATED AND INSTALLED A NEW CLIP IAW BOEING DRAWING 69-43445.  (M)
